# SDR UALA2012011600333

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,830 hours, 13,116 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T3607
- Part serial: 0830
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT ON.  PERFORMED RUDDER RATIO CHANGER MODULE TEST PER FIM 27-09-00.  PCA FAULT BALL NOTED.  REPLACED RUDDER RATIO CHANGER ACTUATOR PER MM, RIGGED PER MM.  NO LEAKS NOTED, RIG GOOD.
